Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 153, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jul 7, 2016, 4:33 AM CDT for Johnson County, Leavenworth County, Wyandotte County, Kansas; Clay County, Jackson County, Platte County, Missouri. It was in force for 42 min. 20 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2016, 4:33 AM CDT (09:33 UTC)
- Expired
- Jul 7, 2016, 5:15 AM CDT
- In force
- 42 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Johnson County, KS, Leavenworth County, KS, Wyandotte County, KS, Clay County, MO, Jackson County, MO, Platte County, MO
The radar
The Pleasant Hill radar (KEAX), 40 km from the middle of the area, began a volume at 09:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 4:35 AM CDT | TSTM WND GST 60 | 3 Se Kansas City Intl A, MO | |
| Jul 7, 4:38 AM CDT | TSTM WND DMG | 5 N Parkville, MO | REPORT OF SMALL TREES ABOUT 2 TO 3 INCHES IN DIAMETER SNAPPED AT THEIR BASES NEAR NW OLD TIFFANY SPRINGS ROAD AND N AMITY AVENUE |
| Jul 7, 4:44 AM CDT | TSTM WND DMG | Gladstone, MO | LARGE TREE LIMBS...6 INCH PLUS...DOWN ALL OVER. STREETS BLOCKED. |
| Jul 7, 4:45 AM CDT | TSTM WND DMG | 5 N Gladstone, MO | MULTIPLE LARGE TREE TRUNKS BROKEN MID WAY UP. ESTIMATED WIND SPEED 70MPH. |
| Jul 7, 4:48 AM CDT | TSTM WND GST 55 | 2 Nw Kansas City, MO | MKC MEASURED 48 KNOTS |
| Jul 7, 4:50 AM CDT | TSTM WND DMG | 1 Nnw Maywood, KS | CORRECTED TIME...LARGE BRANCHES FALLEN ON HOMES |
| Jul 7, 4:50 AM CDT | TSTM WND DMG | 3 Nw Fairway, KS | TREE REPORTED DOWN ON HOUSE VIA MEDIA NEAR S 37TH STREET AND HARMONY DRIVE |
| Jul 7, 4:50 AM CDT | TSTM WND DMG | 4 Nne Gladstone, MO | SMALL TREE LIMB BROKEN OFF OF TREE. REPORTED VIA TWITTER. |
| Jul 7, 4:53 AM CDT | TSTM WND DMG | 5 S Fairway, KS | VIA TWITTER, LARGE TREE DOWN OVER ROAD. TIME ESTIMATED BY RADAR. |
| Jul 7, 4:53 AM CDT | TSTM WND GST 64 | 3 E Kansas City, MO | PUBLIC REPORTED WIND GUST ON DAVIS WEATHER EQUIPMENT OF 64 MPH. |
| Jul 7, 4:54 AM CDT | TSTM WND DMG | 3 E Fairway, MO | TREES REPORTED DOWN VIA MEDIA ALONG E 55TH STREET BETWEEN OAK AND HOLMES STREETS |
| Jul 7, 5:05 AM CDT | TSTM WND DMG | 6 Sse Lake Quivira, KS | LARGE BRANCHES DOWN AND POWERLINES DAMAGED |
| Jul 7, 5:07 AM CDT | TSTM WND DMG | 4 S Blue Springs, MO | 6 INCH DIAMETER TREE LIMB REPORTED DOWN 5 E OF KLXT. REPORTED VIA TWITTER. |
| Jul 7, 5:07 AM CDT | TSTM WND DMG | 4 Sse Fairway, MO | TREE REPORTED DOWN VIA TWITTER ACROSS DRIVEWAY NEAR W 91ST STREET AND WORNALL ROAD. |
| Jul 7, 5:07 AM CDT | TSTM WND GST 54 | 3 N Lee'S Summit, MO | LXT MEASURED 47 KNOTS |
| Jul 7, 5:10 AM CDT | TSTM WND DMG | 5 Ese Olathe, KS | 8 TO 10 INCH DIAMETER ASH TREE SNAPPED |
| Jul 7, 5:10 AM CDT | TSTM WND DMG | Blue Springs, MO | LARGE TREE LIMB DOWN IN BLUE SPRINGS. REPORTED VIA TWITTER. |
| Jul 7, 5:10 AM CDT | TSTM WND GST 60 | Independence, MO | |
| Jul 7, 5:10 AM CDT | TSTM WND GST 60 | Kansas City, MO | 60 MPH WIND GUST IN THE PLAZA AREA |
| Jul 7, 5:13 AM CDT | TSTM WND DMG | Oak Grove, MO | MEDIA REPORTS TREES AND LIMBS DOWN IN THE OAK GROVE AREA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 18 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 1:37 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 9.6 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2437 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 1750 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
097
WUUS53 KEAX 070933
SVREAX
KSC091-103-209-MOC047-095-165-071015-
/O.NEW.KEAX.SV.W.0153.160707T0933Z-160707T1015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
433 AM CDT THU JUL 7 2016
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LEAVENWORTH COUNTY IN NORTHEASTERN KANSAS...
WYANDOTTE COUNTY IN NORTHEASTERN KANSAS...
NORTHEASTERN JOHNSON COUNTY IN EAST CENTRAL KANSAS...
SOUTHEASTERN PLATTE COUNTY IN WEST CENTRAL MISSOURI...
JACKSON COUNTY IN WEST CENTRAL MISSOURI...
CLAY COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 515 AM CDT
* AT 433 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TRIMBLE TO FERRELVIEW TO NEAR LANSING...MOVING
SOUTHEAST AT 65 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
KANSAS CITY...OVERLAND PARK...OLATHE...INDEPENDENCE...
LEE'S SUMMIT...SHAWNEE...BLUE SPRINGS...LENEXA...LEAWOOD...
RAYTOWN...LIBERTY...GLADSTONE...GRANDVIEW...PRAIRIE VILLAGE...
GRAIN VALLEY...LANSING...MERRIAM...MISSION...
SMITHVILLE AND OAK GROVE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 0 AND 29.
INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 410 AND 423.
INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 0 AND 24.
INTERSTATE 35 IN KANSAS BETWEEN MILE MARKERS 212 AND 235.
INTERSTATE 29 BETWEEN MILE MARKERS 0 AND 17.
INTERSTATE 635 BETWEEN MILE MARKERS 0 AND 12.
INTERSTATE 470 BETWEEN MILE MARKERS 0 AND 16.
INTERSTATE 435 BETWEEN MILE MARKERS 0 AND 83.
KANSAS TURNPIKE BETWEEN MILE MARKERS 222 AND 226.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3947 9460 3946 9456 3923 9421 3921 9421
3921 9417 3918 9419 3917 9414 3914 9410
3884 9413 3885 9461 3883 9461 3882 9488
3920 9495
TIME...MOT...LOC 0933Z 319DEG 57KT 3948 9453 3931 9468 3920 9483
HAIL...<.75IN
WIND...60MPH
$$
CDB1 follow-up statement
904
WWUS53 KEAX 070948 RRA
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
448 AM CDT THU JUL 7 2016
KSC091-103-209-MOC047-095-165-071015-
/O.CON.KEAX.SV.W.0153.000000T0000Z-160707T1015Z/
LEAVENWORTH KS-WYANDOTTE KS-JOHNSON KS-PLATTE MO-JACKSON MO-CLAY MO-
448 AM CDT THU JUL 7 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR SOUTHEASTERN LEAVENWORTH...WYANDOTTE...NORTHEASTERN JOHNSON...
SOUTHEASTERN PLATTE...JACKSON AND CLAY COUNTIES...
AT 448 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR KEARNEY TO GLADSTONE TO BONNER SPRINGS...MOVING
SOUTHEAST AT 65 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
KANSAS CITY...OVERLAND PARK...OLATHE...INDEPENDENCE...LEE'S SUMMIT...
SHAWNEE...BLUE SPRINGS...LENEXA...LEAWOOD...RAYTOWN...LIBERTY...
GLADSTONE...GRANDVIEW...PRAIRIE VILLAGE...GRAIN VALLEY...LANSING...
MERRIAM...MISSION...SMITHVILLE AND OAK GROVE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 0 AND 29.
INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 410 AND 423.
INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 0 AND 24.
INTERSTATE 35 IN KANSAS BETWEEN MILE MARKERS 212 AND 235.
INTERSTATE 29 BETWEEN MILE MARKERS 0 AND 17.
INTERSTATE 635 BETWEEN MILE MARKERS 0 AND 12.
INTERSTATE 470 BETWEEN MILE MARKERS 0 AND 16.
INTERSTATE 435 BETWEEN MILE MARKERS 0 AND 83.
KANSAS TURNPIKE BETWEEN MILE MARKERS 222 AND 226.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3947 9460 3946 9456 3923 9421 3921 9421
3921 9417 3918 9419 3917 9414 3914 9410
3884 9413 3885 9461 3883 9461 3882 9488
3920 9495
TIME...MOT...LOC 0948Z 319DEG 55KT 3936 9440 3919 9455 3905 9485
HAIL...<.75IN
WIND...60MPH
$$
CDBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:59 AM CDT, 34 minutes earlier.
Area forecast discussion, Jul 7, 3:59 AM CDT, 34 minutes before
Area Forecast Discussion National Weather Service Kansas City/Pleasant Hill MO 359 AM CDT THU JUL 7 2016 .Discussion... Issued at 359 AM CDT THU JUL 7 2016 Today - Tonight: Short term concerns center on the accelerating bow echo surging east-southeast in excess of 50kt. Convective complex is rolling along into a pool of MUCAPEs in excess of 3000J/kg and 0-6km shear of 40kt. Radar composites show a pronounced rear inflow jet. Increasing southerly low level jet will fuel into the backside of the convection and maintain its intensity and precipitation efficiency. Convective allowing models such as the HRRR, ARW and NMM have the overall idea despite having timing and some location issues. Expect this convective complex to roll through most of the CWA this morning. Damaging winds appear to be the main threat with marginally severe hail a distant second. Where any outflow boundary ends up will be a region for later afternoon development. Will punt to the day shift any heat headlines due to the uncertainty of how fast or lack thereof the airmass recovers. We saw yesterday how slow the airmass was to recover and didn't sniff advisory criteria. Later this afternoon and evening a cold front to the north of the CWA is likely to become active as it drops southward. Potential is there for another MCS to form as a SSW low level jet intensifies into the CWA ahead of the cold front. Friday through Sunday: Should see the storminess finally come to an end on Friday with a slight reprieve in the heat and humidity as weak high pressure pushes south. This front should stall just south of the CWA and possibly nudge northward resulting in convective chances over the southwest half of the CWA Friday night through Sunday. Poorly defined perturbations will be hid within upper level ridging over the High Plains so timing of the arrival of any feature is poor at best. Should see seasonal type temperatures and humidity. Hey, it's summer. Monday - Wednesday: As the upper level ridge shifts east of the region we'll enter a slightly unsettled period as an upper trough glides through the Northern and Central High Plains with faster southwesterly flow aloft pressing east and enhancing the shear profile. Once again weak perturbations lifting northeast through the central U.S. could fire up scattered storms during the period. && .Aviation...(For the 06Z TAFS through 06Z Thursday Night) Issued at 1127 PM CDT WED JUL 6 2016 Storms over south central Nebraska will work their way ESE into the terminals overnight and mostly affect areas north of I-70, including much of the Kansas City metro. Isolated storms may reach as far south as KIXD. Strong wind gusts are possible in the early morning hours Thursday as storms push ESE. Activity should taper off by the mid to late morning hours with conditions improving through the afternoon. Another round of convection is possible Thursday evening. This will once again impact areas mostly across northern Missouri, though the southern extent of activity impacting the terminals will need to be assessed Thursday afternoon. && .EAX Watches/Warnings/Advisories... KS...None. MO...None. && Discussion...MJ Aviation...Welsh
Hazardous weather outlook, Jul 6, 5:03 AM CDT, 23 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 503 AM CDT WED JUL 6 2016 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-071015- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 503 AM CDT WED JUL 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT EXCESSIVE HEAT AND HUMIDITY CONTINUES THIS AFTERNOON WITH HEAT INDICES BETWEEN 95 AND 105 DEGREES. A FEW THUNDERSTORMS THIS MORNING. ANOTHER ROUND OF STORMS POSSIBLE AFTER MIDNIGHT. A FEW SEVERE STORMS PRODUCING MAINLY DAMAGING WINDS ARE POSSIBLE AFTER MIDNIGHT TONIGHT. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT INTO NEXT MONDAY. THE EXCESSIVE HEAT AND HUMIDITY WILL REMAIN INTO THURSDAY WITH HEAT INDICES BETWEEN 100 AND 108 DEGREES. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Local storm report, Jul 7, 3:51 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
351 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 AM TSTM WND DMG FAIRFAX 40.34N 95.39W
07/07/2016 ATCHISON MO EMERGENCY MNGR
TREE LIMBS BLOWN DOWN AND A GRAIN BIN BLOWN OVER ALONG
HIGHWAY 59.
&&
CDBLocal storm report, Jul 7, 4:09 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
409 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 AM TSTM WND DMG 2 W FAIRFAX 40.34N 95.43W
07/07/2016 ATCHISON MO LAW ENFORCEMENT
TRAILER TRUCK BLOWN OVER ON J HIGHWAY WEST OF TOWN.
&&
CDBSpecial weather statement, Jul 7, 4:15 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
415 AM CDT THU JUL 7 2016
KSZ025-102>104-MOZ012-013-020-021-028-029-070945-
WYANDOTTE KS-ATCHISON KS-DONIPHAN KS-LEAVENWORTH KS-BUCHANAN MO-
CLAY MO-ANDREW MO-CLINTON MO-DE KALB MO-PLATTE MO-
415 AM CDT THU JUL 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR LEAVENWORTH...WYANDOTTE...
SOUTHEASTERN DONIPHAN...SOUTHEASTERN ATCHISON...CLINTON...
SOUTHEASTERN ANDREW...PLATTE...SOUTHERN DEKALB...WESTERN CLAY AND
BUCHANAN COUNTIES UNTIL 445 AM CDT...
AT 415 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF COUNTRY
CLUB VILLA TO NEAR RUSHVILLE TO NEAR NORTONVILLE...AND MOVING
SOUTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ST. JOSEPH...LEAVENWORTH...LIBERTY...GLADSTONE...LANSING...
ATCHISON...CAMERON...SMITHVILLE...KEARNEY...BONNER SPRINGS...
PARKVILLE...TONGANOXIE...PLATTE CITY...BASEHOR...EDWARDSVILLE...
NORTH KANSAS CITY...RIVERSIDE...PLATTSBURG...
LATHROP AND WEATHERBY LAKE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN MISSOURI NEAR MILE MARKER 0.
INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 410 AND 419...AND NEAR
MILE MARKER 423.
INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 6 AND 12...AND BETWEEN
MILE MARKERS 16 AND 39.
INTERSTATE 29 BETWEEN MILE MARKERS 0 AND 55.
INTERSTATE 635 BETWEEN MILE MARKERS 4 AND 12.
INTERSTATE 435 BETWEEN MILE MARKERS 11 AND 51.
INTERSTATE 229 BETWEEN MILE MARKERS 0 AND 12.
KANSAS TURNPIKE BETWEEN MILE MARKERS 213 AND 226.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT FOR
NORTHEASTERN AND EAST CENTRAL KANSAS...AND WEST CENTRAL AND
NORTHWESTERN MISSOURI.
LAT...LON 3962 9503 3994 9480 3987 9421 3940 9430
3911 9459 3902 9507 3920 9519 3942 9518
3942 9530
TIME...MOT...LOC 0915Z 326DEG 37KT 3983 9470 3956 9496 3943 9522
CDBLocal storm report, Jul 7, 4:21 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
421 AM CDT THU JUL 07 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM TSTM WND DMG MARYVILLE 40.34N 94.87W
07/07/2016 NODAWAY MO PUBLIC
POWER OUT AND LARGE TREES DOWN IN THE CITY.
&&
CDBThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 3:26 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Doniphan | 49 min |
| Jul 7, 4:15 AM CDT | Special Weather Statement | EAX | Leavenworth, Wyandotte | 30 min |
| Jul 7, 5:00 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Miami | 45 min |
| Jul 7, 5:42 AM CDT | Severe Thunderstorm Warning | EAX | Linn, Miami | 46 min |
| Jul 7, 2:51 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt | 54 min |
| Jul 7, 3:29 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Holt, Nodaway | 31 min |
| Jul 7, 3:42 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt | 18 min |
| Jul 7, 3:58 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, DeKalb, Gentry, Nodaway, Worth | 50 min |
| Jul 7, 4:26 AM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison, Livingston, Mercer | 64 min |
| Jul 7, 4:38 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Clay, Clinton, Daviess, DeKalb and 2 more | 52 min |
| Jul 7, 5:06 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Johnson, Lafayette, Linn, Livingston and 2 more | 54 min |
| Jul 7, 5:52 AM CDT | Severe Thunderstorm Warning | EAX | Chariton, Cooper, Howard, Johnson, Linn, Macon and 3 more | 68 min |
| Jul 7, 6:57 AM CDT | Severe Thunderstorm Warning | EAX | Macon, Randolph | 16 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.